# SDR QXEA9801302

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT-HAND TOP SKIN IS CHAFED 7 INCHES WIDE UNDER ICE SCRAPER.  REPAIRED IAW HORIZON AIR EA 4-55-81.
